RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 2, Pages 147–168 (Mi adm72)  

This article is cited in 4 scientific papers (total in 4 papers)

RESEARCH ARTICLE

Algebra in superextensions of inverse semigroups

Taras Banakhab, Volodymyr Gavrylkivc

a Ivan Franko University of Lviv, Ukraine
b Jan Kochanowski University, Kielce, Poland
c Vasyl Stefanyk Precarpathian National University, Ivano-Frankivsk, Ukraine

Abstract: We find necessary and sufficient conditions on an (inverse) semigroup $X$ under which its semigroups of maximal linked systems $\lambda(X)$, filters $\varphi(X)$, linked upfamilies $N_2(X)$, and upfamilies $\upsilon(X)$ are inverse.

Keywords: inverse semigroup, regular semigroup, Clifford semigroup, superextension, semigroup of filters.

Full text: PDF file (256 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20M10, 20M14, 20M17, 20M18, 54B20
Received: 05.10.2011
Revised: 22.12.2011
Language:

Citation: Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of inverse semigroups”, Algebra Discrete Math., 13:2 (2012), 147–168

Citation in format AMSBIB
\Bibitem{BanGav12}
\by Taras~Banakh, Volodymyr~Gavrylkiv
\paper Algebra in superextensions of inverse semigroups
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 147--168
\mathnet{http://mi.mathnet.ru/adm72}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027505}
\zmath{https://zbmath.org/?q=an:06120569}


Linking options:
  • http://mi.mathnet.ru/eng/adm72
  • http://mi.mathnet.ru/eng/adm/v13/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Taras Banakh, Volodymyr Gavrylkiv, “Characterizing semigroups with commutative superextensions”, Algebra Discrete Math., 17:2 (2014), 161–192  mathnet  mathscinet
    2. T. O. Banakh, V. M. Gavrylkiv, “On structure of the semigroups of k-linked upfamilies on groups”, Asian-Eur. J. Math., 10:4 (2017), 1750083  crossref  mathscinet  zmath  isi  scopus
    3. V. Gavrylkiv, “Semigroups of centered upfamilies on groups”, Lobachevskii J. Math., 38:3, SI (2017), 420–428  crossref  mathscinet  zmath  isi  scopus
    4. V. M. Gavrylkiv, “Superextensions of three-element semigroups”, Carpathian Math. Publ., 9:1 (2017), 28–36  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:159
    Full text:91
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020